# SDR AALA201806219005

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,141 hours, 21,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720202
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT OTBD SEAT TRACK LOCATED AT FR 39, STRINGER 23.  REPLACED SEAT TRACK IAW SRM 51-42-11.
